UNIGE document Scientific Article
previous document  unige:12349  next document
add to browser collection
Title

Feuilletages de 2-complexes

Author
Published in Annales de la Faculté des Sciences de Toulouse. 2001, vol. 10, no. 4, p. 619-638
Identifiers
Full text
Article (Published version) (1.9 MB) - public document Free access
Structures
Citation
(ISO format)
GAUTERO, François. Feuilletages de 2-complexes. In: Annales de la Faculté des Sciences de Toulouse, 2001, vol. 10, n° 4, p. 619-638. https://archive-ouverte.unige.ch/unige:12349

115 hits

40 downloads

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :